This article is cited in 3 scientific papers (total in 3 papers)
Triple-deck theory in transonic flows and boundary layer stability
A. N. Bogdanov, V. N. Diesperov, V. I. Zhuk, A. V. Chernyshev
Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333 Russia
An analysis of the lower branch of the neutral curve for the Blasius boundary layer leads to a perturbed velocity field with a triple-deck structure, which is a rather unexpected result. It is the asymptotic treatment of the stability problem that has a rational basis, since it is in the limit of high Reynolds numbers that the basic flow has the form of a boundary layer. The principles for constructing a boundary layer stability theory based on the triple-deck theory are proposed. Although most attention is focused on transonic outer flows, a comparative analysis with the asymptotic theory of boundary layer stability in subsonic flows is given. The parameters of internal waves near the lower branch of the neutral curve are associated with a certain perturbation field pattern. These parameters satisfy dispersion relations derived by solving eigenvalue problems. The dispersion relations are investigated in complex planes.
triple-deck theory, boundary layer, transonic and subsonic flows, stability, dispersion relation, Airy function, Tollmien–Schlichting wave, spectrum of eigenmodes, increment of growth, phase velocity, wave number, singular parameter.
PDF file (390 kB)
Computational Mathematics and Mathematical Physics, 2010, 50:12, 2095–2108
A. N. Bogdanov, V. N. Diesperov, V. I. Zhuk, A. V. Chernyshev, “Triple-deck theory in transonic flows and boundary layer stability”, Zh. Vychisl. Mat. Mat. Fiz., 50:12 (2010), 2208–2222; Comput. Math. Math. Phys., 50:12 (2010), 2095–2108
Citation in format AMSBIB
\by A.~N.~Bogdanov, V.~N.~Diesperov, V.~I.~Zhuk, A.~V.~Chernyshev
\paper Triple-deck theory in transonic flows and boundary layer stability
\jour Zh. Vychisl. Mat. Mat. Fiz.
\jour Comput. Math. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Ruban A.I., Bernots T., Kravtsova M.A., “Linear and Nonlinear Receptivity of the Boundary Layer in Transonic Flows”, J. Fluid Mech., 786 (2016)
Bogdanov A.N., Diyesperov V.N., Zhuk V.I., “Asymptotics of Dispersion Curves in Time-Dependent Problems of Free Viscous-Inviscid Interaction At Transonic Speeds”, Dokl. Phys., 62:7 (2017), 350–352
Zhuk V.I., “Periodic and Soliton Solutions of An Integral-Differential Equation in the Theory of Transonic Flows With Free Interaction”, Fluid Dyn., 53:2 (2018), 64–73
|Number of views:|